RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1939, Volume 3, Issue 3, Pages 279–288 (Mi izv3932)  

This article is cited in 3 scientific papers (total in 3 papers)

Sur un problème de F. Riesz et le problème généralisé de Tchebycheff-Korkine-Zolotareff

J. Geronimus


Full text: PDF file (712 kB)

Bibliographic databases:
Received: 23.01.1939

Citation: J. Geronimus, “Sur un problème de F. Riesz et le problème généralisé de Tchebycheff-Korkine-Zolotareff”, Izv. Akad. Nauk SSSR Ser. Mat., 3:3 (1939), 279–288

Citation in format AMSBIB
\Bibitem{Ger39}
\by J.~Geronimus
\paper Sur un probl\`eme de F.~Riesz et le probl\`eme g\'en\'eralis\'e de Tchebycheff-Korkine-Zolotareff
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1939
\vol 3
\issue 3
\pages 279--288
\mathnet{http://mi.mathnet.ru/izv3932}
\zmath{https://zbmath.org/?q=an:0025.04102|65.1235.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv3932
  • http://mi.mathnet.ru/eng/izv/v3/i3/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Babenko, Yu. V. Kryakin, “Integral approximation of the characteristic function of an interval by trigonometric polynomials”, Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S19–S38  mathnet  crossref  isi  elib
    2. A. G. Babenko, Yu. V. Kryakin, V. A. Yudin, “On one of Geronimus's results”, Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S37–S48  mathnet  crossref  isi  elib
    3. M. V. Deikalova, “The integral approximation of the characteristic function of a spherical cap by algebraic polynomials”, Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S74–S85  mathnet  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:141
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019